Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pregnant, monitoring sugar levels. Levels increased after TT shot. Why?

Hello Doc, I am 17 weeks pregnant and have been asked by my doctor to monitor blood sugar levels twice a day. It wa s within the reference range yesterday..and in the morning ( fasting )..I was given a TT shot in the afternoon today and my blood sugar lever post lunch and dinner (2 hrs) have increased by to 150. I am curious to know if this has been caused by the TT shot ?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Any stress can increase the blood sugar leve.It is not the tetnus injection which has increased the your blood sugar level ,but actually it prick of needle and the pain which has increased your blood glucose level.Post lunch normal blood glucose level is 140 mg/dl,so this 10 mg increase could be due needle prick.
Hope this answers your question.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor